# SDR SWAA2022100616082

- Difficulty date: September 20, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 31,667 hours, 14,563 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cut
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL UPPER FORWARD SLIDER SEAL IS CUT; SHEARED IN FORWARD TRACK. / [01] REMOVED AND REPLACED R/H UPPER FWD SLIDING SEAL PER AMM 53-31-31;[02] RII: INSPECTED THE WORK PERFORMED ON C/A #1; THE REMOVAL AND REPLACEMENT OF THE R/H UPPER FWD SLIDING SEAL PER AMM 53-31-31. NO DEFECTS NOTED.
